# SDR C2XA10TY112

- Difficulty date: August 3, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 26,744 hours, 20,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523122409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM AFT CORNER OF SERVICE DOOR FRAME HAS CORROSION.  REPAIRED FRAME 22 IAW EC5310-01373.
